MAUDE Adverse Event Report: ARTHREX, INC. TIGERTAPE STERNAL CLOSURE W/ CUTTING NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. TIGERTAPE STERNAL CLOSURE W/ CUTTING NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number TIGERTAPE STERNAL CLOSURE W/ CUTTING NDL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the needle broke off the ar-7288t suture when the surgeon was passing it through the sternal space.Nothing was left in the patient and the case was completed with a new suture.

Brand Name
TIGERTAPE STERNAL CLOSURE W/ CUTTING NDL
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11872393
Report Number1220246-2021-03160
Device Sequence Number1374643
Product Code GAT
UDI-Device Identifier00888867369863
UDI-Public00888867369863
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170206
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGERTAPE STERNAL CLOSURE W/ CUTTING NDL
Device Catalogue NumberAR-7288T
Device Lot Number11713293
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1